MathSciNet Relay Station
MathSciNet bibliographic data
MR2552898 (2010j:05221) 05C45 (05C85)
Ibarra, Louis A simple algorithm to find Hamiltonian cycles in proper interval graphs. Inform. Process. Lett. 109 (2009), no. 18, 1105–1108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement